# SDR 6CBA2023011323013

- Difficulty date: January 9, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N282AF
- Make and model: Pilats PC24
- Aircraft serial: 282
- System (JASC): 2150 · Cabin Cooling System
- Part: Evaporator
- Part number: 9599020307
- Part serial: P000512
- Condition: Faulted
- Location: Cockpit
- Part time: 333 hours, 245 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM KBOS TO KAVL, THE FLIGHT CREW REPORTED LOUD GRINDING SOUND AND BURNING SMELL FROM COCKPIT OUTLETS.  THE FLIGHT CREW DIVERTED TO KTEB, DID NOT DECLARE AN EMERGENCY, AND LANDED WITHOUT INCIDENT.  REMOVED COCKPIT EVAPORATOR IAW PAMM PC24-A-E21-80-0001-00A-520A-A AND INSTALLED A REPAIRED COCKPIT EVAPORATOR P/N 959.90.20.307 S/N 1-C60861-1 IAW PILATUS AMM PC24-A-E21-80-0001-00A-720A-A, OPERATIONAL CHECKS GOOD.
